# SDR AALA202511100132

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 37,215 hours, 16,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR DIFFICULT TO OPERATE. LUBRICATED FORWARD SERVICE DOOR GIRT BAR. PER 52-40-00.
